# SDR AALA202503283425

- Difficulty date: March 21, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 44,223 hours, 18,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A3307701
- Part serial: BNG20307
- Condition: Worn
- Location: Zone 800
- Part time: 29,250 hours, 12,218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 SLIDE LOWER GIRT BAR FLAP LOWER SURFACE IS WORN IN SEVERAL AREAS. REMOVE AND REPLACED SLIDE.
